# SDR 2LCF2024070200160

- Difficulty date: June 18, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N532LA
- Make and model: Boeing 767316
- Aircraft serial: 30780
- Aircraft time: 104,577 hours, 24,882 cycles
- Engine: Ge CF680C2B6F
- Engine time: 56,645 hours, 11,189 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1338M51P05
- Part serial: CGE28983
- Condition: Shifted
- Location: Engine
- Part time: 45,029 hours, 8,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER L7-1801 FROM MIA-GUA ON JUNE 18TH DIVERTED TO PTY DUE TO WEATHER CONDITIONS, ONCE AT PTY CREW REPORTED BIRD STRIKE IMPACT ON FUSELAGE AREA,  MAINTENANCE TEAM INSPECTED FUSELAGE AREA ACCORDING TO AMM WITHOUT ABNORMAL CONDITIONS.  AFTER THIS AIRCRAFT WAS DISPATCHED TO FLIGHT PTY-SJO AND DURING FLIGHT CREW REPORTED HIGH ENGINE VIBRATION (L) FAN 5.0 DURING CLIMB, CRUISE DESCEND AND APP (3.5) COD: H71025302, THIS CONDITIONS CAUSED RCEW DECISION TO MAKE A DIVERTED FLIGHT TO BOG.  INSPECTIONS ACCOMPLISHED WHILE THE AIRCRAFT IN BOG, FAULT ISOLATION MANUAL FIM 71-05 FAULT TREE 856 WAS ACCOMPLISHED - ENG FAN VIBRATION HIGH (OVER 4.0 UNITS) OR ENG N1 VIBRATION INCREASES SUDDENLY (SHIFTS BY MORE THAN 2 UNITS AT SAME N1 SPEED) DURING NORMAL EXTERNAL INSPECTIONS WERE NOT OBSERVED ANY CONDITION THAT COULD CAUSE ENGINE VIBRATION, NO METALLIC OR ANY FOD WAS OBSERVED ON ENGINE INTAKE AREA OR TURBINE AREA ACCORDING TO STEPS OF THE APPLICABLE FIM DURING NEXT FIM STEPS WERE FOUND FAN BLADES OF POSITIONS 23,24 AND 25 OVERLAPPING ON THE CONTACT AREA OF THE BLADES ; A MINOR WEAR WAS FOUND ON  HARD COAT SURFACES OF THE MID SPAN AREA, THIS CONDITION WAS EVALUATED ACCORDING TO  AMM AND WERE FOUND WITHIN TOLERANCES, AFTER THIS INSPECTIONS FAN BLADES WERE REINSTALLED.   DURING SPINNER REMOVAL AND INSTALLATION WERE FOUND 2 MINOR DAMAGES ON THE SPINNER SEAL PN 1277M66P01, SEAL WAS REQUESTED IN AOG CONDITION, HOWEVER DUE TO NO STOCK, POWER PLANT ENGINEERING REQUESTED TO GE FOR 5 FC PERMISSION TO FLIGHT WITH THIS MINOR SEAL DAMAGES, THIS CONDITION  WAS APPROVED BY GE  ON "DEPARTURE RECOMMENDATION # 02001536" DATED JUNE 19,  A NEW SEAL WAS REPLACED ON MIAMI AT OVERNIGHT
